# SDR AALA201907189008

- Difficulty date: July 17, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 18,450 hours, 6,817 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Electronic Unit
- Part number: 285A12002
- Part serial: F05026
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS PRIOR TO FLAP SELECTION DURING APPROACH, FLAP INDICATOR SHOWED SMALL NEEDLE SPLIT. WHEN FLAP  HANDLE MOVED TO FLAPS 1 NEEDLES DID NOT MOVE AND OHP LE DEVICES PANEL SHOWED NO MOVEMENT. QRH PROCEDURE FOLLOWED, CALL FLAPS UP LANDING AT TOUCHDOWN V/S (200-/MIN GS @ 190 KTS). MAINTENANCE ACCOMPLISHED BITE PROCEDURE OF FSEU IAW AMM 27-51-00. FOUND FAULT MESSAGES 27-53258 FLAPSKEW, 27-53254 FLAP 5 SKEW , 27-53255 FLAP 6 SKEW AND 27-53256 FLAP 7 SKEW. REMOVED AND REPLACED FLAP/SKEW ELECTRONICS UNIT IAW AMM 27-51-01. OPS CHECKED NORMAL.
